# SDR VNAA9600020

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328231
- Condition: Failed
- Location: Lt Cockpit
- Part time: 25,591 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT 4081 -  EN ROUTE FROM CLT TO CAK, CREW REPORTED  THAT OUTER PANE OF CAPTAIN'S WINDSHIELD FAILED.  CREW THEN  FOLLOWED ESTABLISHED ABNORMAL PROCEDURES BY DESCENDING FL 100 REDUCING CABIN PRESSURE DIFFERENTAL.  FLIGHT CONTINUED  TO ITS ORIGINAL DESTINATION, AIRCRAFT LANDED WITHOUT  FURTHER INCIDENT.  CAK MX REPLACED LT WINDSHIELD IAW MM 56-10-00.  AIRCRAFT RETURNED TO SERVICE.
